# SDR AALA202101179006

- Difficulty date: January 15, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N789AN
- Make and model: Boeing 777223
- Aircraft serial: 30252
- Aircraft time: 78,935 hours, 10,084 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  REAR MOST AFT LAV SMOKE WARNING WITH COINCIDING EICAS MESSAGE, BUT NO SMOKE DETECTED.  ACCOMPLISHED SMOKE DETECTOR OPERATIONS TEST, IAW AMM 26-13-00.  OPERATIONS CHECK GOOD.
